# SDR SWAA2015110945845

- Difficulty date: October 31, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 28,289 hours, 16,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND STRUCTURE, WEB CORRODED BETWEEN BS 794 TO 840.  R & R WEB IAW DWG.
